# SDR SWAA2021050357878

- Difficulty date: March 22, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 277 AND STRINGER 10R AT PASSENGER CABIN / REPLACED TIE CLIP AND FASTENERS LOCATED ON BS277 AND STRINGER 10R AT PASSENGER CABIN IAW SRM B737- 700 51-40-02 AND DRAWING 141A1110 REV - AND 141A8380 REV -
